Hausdorff distance between the offset curve of quadratic Bezier curve and its quadratic approximation
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 641-648
Printed December 1, 2007
Young Joon Ahn
Chosun University
Abstract : In this paper, we present the exact \Hausdorff distance between the offset curve of quadratic \Bezier curve and its quadratic $GC^1$ approximation. To illustrate the formula for the \Hausdorff distance, we give an example of the quadratic $GC^1$ approximation of the offset curve of a quadratic \Bezier curve.
Keywords : quadratic \Bezier curve, \Hausdorff distance, offset curve, control polygon, approximation, error, geometric continuity
MSC numbers : 41A05, 41A15, 65D05, 65D07, 65D17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd